Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 9 de 9
Filter
2.
J Dermatol ; 49(7): 732-735, 2022 Jul.
Article in English | MEDLINE | ID: covidwho-1774698

ABSTRACT

Skin disorders are frequent adverse events after coronavirus disease 2019 (COVID-19) vaccination. However, the pathogenesis of these disorders is not fully understood. Here, we report a case series of cutaneous adverse events following COVID-19 vaccination, and the results of our investigation reveal the underlying mechanism. Case 1: a 47-year-old female developed a wheal, confined to the COVID-19 vaccination site, 2 days after her first injection. She was treated with topical steroids and oral antihistamines. Case 2: a 51-year-old female showed generalized petechial erythema accompanied by fever, genital bleeding, thrombocytopenia, liver dysfunction, and disseminated intravascular coagulation, 2 days after her second injection. She was diagnosed with vaccine-induced macrophage activation syndrome and treated with anti-inflammatory therapy. Immunohistological analysis of the skin eruption, in both these cases, showed infiltration of CD123+ BDCA2+ plasmacytoid dendritic cells (p-DC). Despite the distinctive clinical features in these two cases, this finding suggests that p-DC might be involved in different cutaneous adverse events after COVID-19 vaccination.


Subject(s)
COVID-19 Vaccines , COVID-19 , Dendritic Cells , Erythema , COVID-19/prevention & control , COVID-19 Vaccines/adverse effects , Erythema/chemically induced , Female , Humans , Middle Aged , Vaccination/adverse effects
3.
Clin Exp Dermatol ; 47(3): 591-592, 2022 Mar.
Article in English | MEDLINE | ID: covidwho-1704896

ABSTRACT

With the expansion of the COVID-19 vaccination drive, an increasing number of adverse effects are surfacing. A 74-year-old woman presented with multiple erythematous and itchy patches on several sites. She had no relevant medical history, apart from the first AZD1222 vaccination 1 month previously. Microscopically, epidermal changes, including mild spongiosis and parakeratosis, were observed. Tight perivascular lymphocytic infiltration (coat-sleeve pattern) was also observed in the dermis. The final diagnosis was erythema annulare centrifugum (EAC) induced by SARS-CoV-2 vaccination. Based on this report, dermatologists should be aware of the possibility of EAC from the AZD1222 vaccination.


Subject(s)
COVID-19 Vaccines/adverse effects , Erythema/chemically induced , Skin Diseases, Genetic/chemically induced , Aged , Female , Humans
SELECTION OF CITATIONS
SEARCH DETAIL